# SDR SWAA2016032250115

- Difficulty date: March 8, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 42,114 hours, 24,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD CORRODED AT BS 706, RBL 64.  R & R CREASE BEAM IAW DWG & SRM.
